# SDR UIEA2013041300193

- Difficulty date: April 13, 2013
- Submitted: April 13, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Cooling Duct
- Part number: 1967M33G01
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON LT ENGINE, LT SIDE; AFT, TURBINE CASE COOLING DUCT (R & R NR 1 ENGINE LOW PREASURE RECOUP DUCT INTO 9 O'CLOCK POSITION).
